MAUDE Adverse Event Report: CARDINAL HEALTH AQUA SEAL DUAL DRAIN CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH AQUA SEAL DUAL DRAIN CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571406
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the pacu rn paged to make them aware that the ¿suction port was loose and had to be taped down to hold suction¿.This was the first occurrence.The scrub tech did not notice any irregularities/defects upon filling the suction chamber prior to connecting the chest tubes.Upon removing the suction tubing from the port the next morning (assessing for air leak), the port was dislodging and attached to the suction tubing in which the doctor decided to leave the patient on water seal only instead of changing the complete system.Additional information received on 14jun2023 stated that the issue occurred while in use and caused diminished suction.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
AQUA SEAL DUAL DRAIN CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17164583
Report Number9611018-2023-00596
Device Sequence Number17578775
Product Code GCX
UDI-Device Identifier10884521061002
UDI-Public10884521061002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888571406
Device Catalogue Number8888571406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown